# SDR QXEA200601788

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 12,988 hours, 13,196 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Warning Message
- Condition: False Activation
- Location: Altimeter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2300 - ALT FAIL MESSAGE ON NR 1 AND NR 2 PFD'S.  MAINTENANCE CYCLED AIRCRAFT POWER.  ALL INDICATONS NORMAL.  NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
